Riesz transforms, Cauchy–Riemann systems, and Hardy-amalgam spaces

Fariña, Juan C., Castro, Alejandro J., Betancor, Jorge J., Assaubay, Al-Tarazi . Banach Journal of Mathematical Analysis 2019. 13 (3) :697-725

Locate this article in:

Bibtex

@article{CIS-495836,
  Author = {Fariña, Juan C. and Castro, Alejandro J. and Betancor, Jorge J. and Assaubay, Al-Tarazi},
  Title = {Riesz transforms, Cauchy–Riemann systems, and Hardy-amalgam spaces},
  Journal = {Banach Journal of Mathematical Analysis},
  Volume = {13},
  Number = {3},
  Year = {2019},
  Pages = {697--725},
  Keywords = {}
}

Similar articles